PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 49-56
Tytuł artykułu

Lie ideals in prime Γ-rings with derivations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let M be a 2 and 3-torsion free prime Γ-ring, d a nonzero derivation on M and U a nonzero Lie ideal of M. In this paper it is proved that U is a central Lie ideal of M if d satisfies one of the following
(i) d(U)⊂ Z,
(ii) d(U)⊂ U and d²(U)=0,
(iii) d(U)⊂ U, d²(U)⊂ Z.
Słowa kluczowe
Twórcy
  • Salahaddin University, Department of Mathematics, Erbil, Iraq
  • Baghdad University, Department of Mathematics, Baghdad, Iraq
Bibliografia
  • [1] W. E. Barness, On the Γ-Rings of Nobusawa, Pacific J. Math. 18 (1966) 411-422. doi: 10.2140/pjm.1966.18.411.
  • [2] J. Bergan, I. N. Herstein, and W. Kerr, Lie Ideals and Derivations of Prime Rings, J. Algebra 71 (1981) 259-267. doi: 10.1016/0021-8693(81)90120-4.
  • [3] A. K. Halder and A. C. Paul, Jordan Left Derivations on Lie Ideals of Prime Γ-Rings, Punjab Univ. J. of Math. (2011) 1-7.
  • [4] P.H.Lee and T.K.Lee, Lie Ideals of Prime Rings with Derivations, Bull. Inst. Math. Acad. Scin. 11 (1983) 75-80.
  • [5] N. Nobusawa, On a Generlazetion of the Ring Theory, Osaka J. Math. 1 (1964) 81-89.
  • [6] M. Soyturk, The Commutativity in Prime Gamma Rings with Derivation, Tr. J. Math. 18 (1994) 149-155.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1199
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.